# SDR GTIA2022062336490

- Difficulty date: June 21, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N669NK
- Make and model: Airbus A321-231
- Aircraft serial: 7296
- Aircraft time: 19,528 hours, 8,322 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 800
- Part time: 19,529 hours, 8,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 PASSENGER DOOR SILL HAS CORROSION AROUND FASTENER HOLE AT FR 68 STR 23 RIGHT SIDE. RAF-01 2964658-02 WAS GENERATED FOR MAPPING PURPOSES ONLY.-REMOVED CORRODED SECTION AROUND NUT PLATE FASTENER HOLES AT R4 DOOR SILL FR68 IAW SRM 53-41-14-300-001 FIG 001. FABBED REPAIR ANGLE IAW A321 SRM 53-41-14-300-001 FIG 001 AND INSTALLED ANGLE REPAIR IAW A321 SRM 53-41-14-300-001 FIG 001 CAT A REPAIR NO REINSPECT REQUIRED
